SciELO - Scientific Electronic Library Online

 
vol.34 número2A note on complementary tree domination number of a treeOn the stability and boundedness of certain third order non-autonomous differential equations of retarded type índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

DEBNATH, Shyamal  y  SAHA, Subrata. On some I -convergent generalized difference sequence spaces associated with multiplier sequence defined by a sequence of modulli. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.2, pp.137-146. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000200003.

In this article we introduce the sequence spaces cI (F, Λ, Δm,p), coI (F, Λ, Δm,p) and ℓ I (F, Λ, Δm,p), associated with the multiplier sequence Λ = (λk), defined by a sequence of modulli F = (fk). We study some basic topological and algebraic properties of these spaces. Also some inclusion relations are studied.

Palabras clave : Ideal; I - convergence; modulus function; difference sequence.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons